# SDR DALA2019012600562

- Difficulty date: January 25, 2019
- Submitted: January 28, 2019
- Operation: Air carrier
- Aircraft: N980AT
- Make and model: Boeing 717-200
- Aircraft serial: 55039
- Aircraft time: 46,299 hours, 30,654 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE OVERWING EXIT EMERGENCY LIGHT WAS FOUND TO BE INOPERATIVE. MAINTENANCE REPLACED THE FORWARD EMERGENCY BATTERY AND REPLACED THE AFT EMERGENCY POWER SUPPLY PER AMM 33-51. OPERATIONAL CHECK WAS GOOD. (LP #4289937)
